Scientists suspect low-dose effects have led to global epidemic
by myjag on Tue Nov 06, 2012 06:32 PM
I have stage 2 colon cancer I had sugery on April 16, 2012 I am doing fine, I had 17 days of radiation and chemo. I am gaining my weight back, but I do have problem around my rectum area with burning, itching, and skin breakdown, sometime it is very hard to sit on my bottom. I had the bag for 3 months, then had my colon re attached, I have used several different types of cream, but, nothing works. If there is anyone that know of somthing that work please let me know.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.